Show simple item record  

dc.contributor.authorKalnins, Ernie G.en_NZ
dc.contributor.authorMiller, W., Jr.en_NZ
dc.date.accessioned2019-02-25T19:42:22Z
dc.date.available1980-01-01en_NZ
dc.date.available2019-02-25T19:42:22Z
dc.date.issued1980en_NZ
dc.identifier.citationKalnins, E. G., & Miller, W., Jr. (1980). Killing Tensors and Variable Separation for Hamilton-Jacobi and Helmholtz Equations. SIAM Journal on Mathematical Analysis, 11(6), 1011–1026. https://doi.org/10.1137/0511089en
dc.identifier.issn0036-1410en_NZ
dc.identifier.urihttps://hdl.handle.net/10289/12373
dc.description.abstractEvery separable coordinate system for the Hamilton-Jacobi equation on a Riemannian manifold Vₙ corresponds to a family of n-1 Killing tensors in involution, but the converse is false. For general n we find a practical characterization of those involutive families of Killing tensors that correspond to variable separation, orthogonal or not.
dc.format.mimetypeapplication/pdf
dc.language.isoenen_NZ
dc.publisherSIAM Publicationsen_NZ
dc.rights© 1981 Society for Industrial and Applied Mathematics
dc.subjectScience & Technologyen_NZ
dc.subjectPhysical Sciencesen_NZ
dc.subjectMathematics, Applieden_NZ
dc.subjectMathematicsen_NZ
dc.titleKilling Tensors and Variable Separation for Hamilton-Jacobi and Helmholtz Equationsen_NZ
dc.typeJournal Article
dc.identifier.doi10.1137/0511089en_NZ
dc.relation.isPartOfSIAM Journal on Mathematical Analysisen_NZ
pubs.begin-page1011
pubs.elements-id191952
pubs.end-page1026
pubs.issue6en_NZ
pubs.publication-statusPublisheden_NZ
pubs.volume11en_NZ


Files in this item

This item appears in the following Collection(s)

Show simple item record